# SDR ABXA20220928102

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,097 hours, 32,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 252T14011
- Part serial: 1540
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID QUANTITY INDICATING SYSTEM READS ZERO. HYD QTY LIGHT ON. EICAS MESSAGE DISPLAYED C HYD QUANTITY. LOW PRESSURE LIGHT IS ON. AIRCRAFT DIVERTED TO JFK AND LANDED WITHOUT FURTHER INCIDENCE. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND SPOILER PCA NO.10 LEAKING, R&R'D NO.10 PCA PER AMM 27-61-02.  OPS CHK NORMAL. SERVICED HYD SYSTEM PER AMM 12-12-01. OPERATED ALL FLIGHT CONTROLS OK, NO LEAKS NOTED. A/C REMAINS ETOPS 180. AICRAFT RETURNED TO SERVICE.
